Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum: ``Homotopy for functors''


Author: Ming-Jung Lee
Journal: Proc. Amer. Math. Soc. 42 (1974), 648-650
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-74-99961-4
Original Article: Proc. Amer. Math. Soc. 36 (1972), 571-577.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Fritsch, Zur Unterteilung semisiplizialer Mengen. I, Math. Z. 108 (1969), 329-367. MR 39 #3481. MR 0242147 (39:3481)
  • [2] D. M. Kan, On c.s.s. complexes, Amer. J. Math. 79 (1957), 449-476. MR 19, 759. MR 0090047 (19:759e)
  • [3] M. J. Lee, Homotopy for functors, Proc. Amer. Math. Soc. 36 (1972), 571-577. MR 0334212 (48:12531)
  • [4] C. P. Rourke and B. J. Sanderson, $ \Delta $-sets. I: Homotopy theory, Quart. J. Math. Oxford Ser. (2) 22 (1971), 321-338. MR 45 #9327. MR 0300281 (45:9327)
  • [5] K. Lamotke, Semisimpliziale Algebraische Topologie, Die Grundlehren der math. Wissenschaften, Band 147, Springer-Verlag, Berlin and New York, 1968, Chap. VII, section 9.8. MR 39 #6318. MR 0245005 (39:6318)
  • [6] D. W. Anderson, Simplicial K-theory and generalized homology theories. I (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-74-99961-4
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society